Inviscid limit for 2D stochastic Navier-Stokes equations

Fernanda Cipriano, Iván Torrecilla

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We consider stochastic Navier-Stokes equations in a 2D-bounded domain with the Navier with friction boundary condition. We establish the existence and the uniqueness of the solutions and study the vanishing viscosity limit. More precisely, we prove that solutions of stochastic Navier-Stokes equations converge, as the viscosity goes to zero, to solutions of the corresponding stochastic Euler equations.

Original languageEnglish
Pages (from-to)2405-2426
Number of pages22
JournalStochastic Processes and their Applications
Issue number6
Publication statusPublished - 1 Jun 2015


  • Boundary layer
  • Navier slip boundary conditions
  • Stochastic Euler equations
  • Stochastic NavierStokes equations
  • Turbulence
  • Vanishing viscosity


Dive into the research topics of 'Inviscid limit for 2D stochastic Navier-Stokes equations'. Together they form a unique fingerprint.

Cite this